Linear Response to Perturbation of Nonexponential Renewal Processes

Description:

This article discusses the linear response to perturbation of nonexponential renewal processes.

Creator(s):
Creation Date: November 23, 2005
Partner(s):
UNT College of Arts and Sciences
Collection(s):
UNT Scholarly Works
Usage:
Total Uses: 34
Past 30 days: 1
Yesterday: 0
Creator (Author):
Barbi, Francesco

Universit√° di Pisa

Creator (Author):
Bologna, Mauro

Universidad de Tarapac√°

Creator (Author):
Grigolini, Paolo

Universit√° di Pisa; University of North Texas; Istituto dei Processi Chimico Fisici del CNR

Publisher Info:
Publisher Name: American Physical Society
Place of Publication: [College Park, Maryland]
Date(s):
  • Creation: November 23, 2005
Description:

This article discusses the linear response to perturbation of nonexponential renewal processes.

Degree:
Department: Physics
Note:

Copyright 2005 American Physical Society. The following article appeared in Physical Review Letters, 95:22; http://prl.aps.org/abstract/PRL/v95/i22/e220601

Note:

Abstract: We study the linear response of a two-state stochastic process, obeying the renewal condition, by means of a stochastic rate equation equivalent to a master equation with infinite memory. We show that the condition of perennial aging makes the response to coherent perturbation vanish in the long-time limit.

Physical Description:

4 p.

Language(s):
Subject(s):
Keyword(s): linear responses | nonexponential renewal processes | two-state stochastic processes
Source: Physical Review Letters, 2005, College Park: American Physical Society
Partner:
UNT College of Arts and Sciences
Collection:
UNT Scholarly Works
Identifier:
  • DOI: 10.1103/PhysRevLett.95.220601
  • ARK: ark:/67531/metadc67626
Resource Type: Article
Format: Text
Rights:
Access: Public
Citation:
Publication Title: Physical Review Letters
Volume: 95
Issue: 22
Pages: 4
Peer Reviewed: Yes